On the generalized blaschke condition

Chee, P.S. (1970) On the generalized blaschke condition. Transactions of the American Mathematical Society, 152 (1). pp. 227-231. ISSN 0002-9947, DOI https://doi.org/10.1090/S0002-9947-1970-0268405-5.

Full text not available from this repository.
Official URL: https://doi.org/10.1090/S0002-9947-1970-0268405-5


In an earlier paper, the author has shown that the generalized Blaschke condition is satisfied by bounded holomorphic functions in the polydisc or the ball in CN. By essentially the same method, it is shown in the present paper that the same condition is satisfied by larger classes of functions, the Nevanlinna classes. © 1970 American Mathematical Society.

Item Type: Article
Additional Information: Chee, P.S.; University of Malaya, Malaysia
Uncontrolled Keywords: Balls; Generalized Blaschke condition; Integral formula on balls; Nevanlinna classes; Pluri-subharmonic functions; Polydiscs; Radial limits
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Mr Jasny Razali
Date Deposited: 09 Mar 2021 03:41
Last Modified: 09 Mar 2021 03:41
URI: http://eprints.um.edu.my/id/eprint/24623

Actions (login required)

View Item View Item